# SDR CALA0500360

- Difficulty date: October 13, 2005
- Submitted: October 14, 2005
- Operation: Air carrier
- Aircraft: N32626
- Make and model: Boeing 737524
- Aircraft serial: 27530
- Aircraft time: 29,141 hours, 15,491 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C3394825
- Condition: Corroded
- Location: Bs 947.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION IN AFT CABIN STA 947.5 FROM LBL 10 TO RBL 15.  REPAIRED CHORD PER ECRA 5311-01242.
